MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material#: 303393.Batch#: 5065846.Verbatim: xx sticker says 303393 (10cc) on the outside of the box but in-side of the individual each/packaging says 303392 (5cc), but the product in-side the wrapper is actually the 10cc.Additional information provided: the product was discovered on 08/08/2025 at our (b)(6) hospital first, then our (b)(6) hospital after we notified them.We have(b)(4) at (b)(6) and (b)(4) at (b)(6).
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.Four sealed samples of 10ml twinpak syringes (part number 303393) from batch 5065846 were received and evaluated.Each package contained the correct 10ml syringe; however, all were labeled with a 5ml top web, resulting in a labeling discrepancy.This condition is non-conforming per product specifications.The provided images show both sides of the packaging, clearly illustrating the mismatch between the syringe size and the top web label.The root cause appears to be related to the packaging process, and a corrective and preventive action (capa) has been initiated to address the issue.Furthermore, a device history record review was completed for lot number 5065846, which showed no rejected inspections or quality issues during production that could have contributed to the reported defect.

Brand Name
BD INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22877492
Report Number1213809-2025-00568
Device Sequence Number13368169
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(17)300228(10)5065846
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown